Amenability, Reiter's condition and Liouville property

Chu, C.-H. and Li, X. (2018) Amenability, Reiter's condition and Liouville property. Journal of Functional Analysis, 274(12), pp. 3291-3324. (doi: 10.1016/j.jfa.2018.03.014)

210206.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.



We show that the Liouville property and Reiter's condition are equivalent for semigroupoids. This result applies to semigroups as well as semigroup actions. In the special case of measured groupoids and locally compact groupoids, our result proves Kaimanovich's conjecture of the equivalence of amenability and the Liouville property.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Li, Professor Xin
Authors: Chu, C.-H., and Li, X.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Functional Analysis
ISSN (Online):1096-0783
Published Online:04 April 2018
Copyright Holders:Copyright © 2018 Elsevier Inc.
First Published:First published in Journal of Functional Analysis 274(12): 3291-3324
Publisher Policy:Reproduced in accordance with the publisher copyright policy

University Staff: Request a correction | Enlighten Editors: Update this record